Centre de diffusion de revues académiques mathématiques

 
 
 
 

Séminaire Équations aux dérivées partielles (Polytechnique)

Table des matières de ce volume | Article précédent | Article suivant
Vesselin Petkov; Maciej Zworski
Variation de la phase de diffusion et distribution des résonances
Séminaire Équations aux dérivées partielles (Polytechnique) (1998-1999), Exp. No. 12, 12 p.
Article PDF | Analyses MR 1721330 | Zbl 1061.35505

Bibliographie

[1] N. Burq Décroissance de l’énergie locale de l’équation des ondes pour le problème extérieur et absence de résonance au voisinage du réel, Acta Math. 180 (1998), 1–29.  Zbl 0918.35081
[2] T. Christiansen, Spectral asymptotics for general compactly supported perturbations of the Laplacian on ${\mathbb{R}}^n$, Comm. P.D.E. 23(1998), 933-947.  MR 1632784 |  Zbl 0912.35115
[3] C.Gérard, A. Martinez and D. Robert, Breit-Wigner formulas for the scattering poles and total scattering cross-section in the semi-classical limit, Comm. Math. Phys. 121 (1989) 323-336. Article |  MR 985402 |  Zbl 0704.35114
[4] L. Guillopé and M. Zworski, Scattering asymptotics for Riemann surfaces, Ann. of Math. 129(1997), 597-660.  MR 1454705 |  Zbl 0898.58054
[5] T.E.Guriev and Yu.S.Safarov, Precise asymptotics of the spectrum for the Laplace operator on manifolds with periodic geodesics, Trudy Matem. Inst. Steklov, 179 (1988) (in Russian) ; English translation in Proc. Steklov Institute of Mathematics, 179 (1989), 35-53.  Zbl 0701.58058
[6] W.K. Hayman, Subharmonic Functions, vol.II, Academic Press, London, 1989.  MR 1049148 |  Zbl 0699.31001
[7] L. Hörmander, The Analysis of Linear Partial Differential Operators, Vol. III, Springer-Verlag, Berlin, 1985.  Zbl 0601.35001
[8] R.B.Melrose, Polynomial bounds on the number of the scattering poles, J. Funct. Anal.,53 (1983), 287-303.  MR 724031 |  Zbl 0535.35067
[9] R.B.Melrose, Polynomial bounds on the distribution of poles in scattering by an obstacle, Journées EDP, Saint-Jean-de-Monts, 1984. Cedram |  Zbl 0621.35073
[10] R.B.Melrose, Weyl asymptotics for the phase in obstacle scattring, Comm. P.D.E., 13 (1988), 1431-1439.  MR 956828 |  Zbl 0686.35089
[11] V. Petkov, Weyl asymptotic of the scattering phase for metric perturbations, Asymptotic Analysis, 10 (1995), 245-261.  MR 1332383 |  Zbl 0856.35097
[12] V. Petkov and G. Vodev, Upper bounds on the number of scattering poles and the Lax-Phillips conjecture, Asymptotic Analysis, 7 (1993), 97-104.  MR 1225440 |  Zbl 0801.35099
[13] V. Petkov and M. Zworski, Breit-Wigner approximation and the distribution of resonances, Comm. Math. Physics, (to appear).  MR 1704278 |  Zbl 0936.47004
[14] G. Popov, On the contribution of degenerate periodic trajectories to the wave trace, Comm. Math. Physics, 196 (1998), 363-383.  MR 1645007 |  Zbl 0924.58100
[15] D. Robert, Asymptotique de la phase de diffusion à haute énergie pour des perturbations du seconde ordre du Laplacien, Ann. Sci. Ecole Norm.Sup. Sér. 25 (1992), 107-134. Numdam |  MR 1169349 |  Zbl 0801.35100
[16] D. Robert, Relative time-delay for perturbations of elliptic operators and semiclassical asymptotics, J. Funct. Anal. 126 (1994), 36-82.  MR 1305063 |  Zbl 0813.35073
[17] Yu. Safarov, Asymptotics of the spectrum of pseudodifferential operators with periodic characteristics, Zap. Nauchn. sem. Leningrad. Otdel Mat. Inst. Steklov, 152 (1986), 94-104 (in Russian) ; English translation in J. Soviet Math. 40 (1988), 645-652.  MR 869246 |  Zbl 0621.35071
[18] Yu. Safarov and D. Vassiliev, Branching Hamiltonian billiards, Dokl. AN SSSR, 301 (1988), 271-274 ; English tranlsation in Sov. Math. Dokl. 38 (1989), 64-68.  MR 967818 |  Zbl 0671.58012
[19] Yu. Safarov and D. Vassiliev, The asymptotic distribution of eigenvalues of partial differential equations, Translations of mathematical monographs, AMS, vol. 155, 1996.  Zbl 0870.35003
[20] J. Sjöstrand, A trace formula and review of some estimates for resonances, in Microlocal analysis and spectral theory (Lucca, 1996), 377–437, NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., 490, Kluwer Acad. Publ., Dordrecht, 1997.  MR 1451399 |  Zbl 0877.35090
[21] J. Sjöstrand and M. Zworski, Complex scaling and the distribution of scattering poles, J. Amer. Math. Soc. 4 (1991), 729-769.  MR 1115789 |  Zbl 0752.35046
[22] J. Sjöstrand and M. Zworski. Lower bounds on the number of scattering poles, Comm. P.D.E., 18 (1993), 847-857.  MR 1218521 |  Zbl 0784.35070
[23] J. Sjöstrand and M. Zworski. Lower bounds on the number of scattering poles, II, J. Funct. Anal. 123 (1994), 336-367.  MR 1283032 |  Zbl 0823.35137
[24] P. Stefanov, Quasimodes and resonances : fine lower bounds, to appear in Duke Math. J. Article |  MR 1700740 |  Zbl 0952.47013
[25] E.C.Titchmarsh, The Theory of Functions, Oxford University, Oxford, 1968.  JFM 65.0302.01
[26] G. Vodev, Sharp bounds on the number of scattering poles for perturbations of the Laplacian, Comm. Math. Phys. 146 (1992), 205-216. Article |  MR 1163673 |  Zbl 0766.35032
[27] G. Vodev, On the distribution of scattering poles for perturbations of the Laplacian, Ann. Inst. Fourier (Grenoble) 42 (1992), 625-635. Cedram |  MR 1182642 |  Zbl 0738.35054
[28] G. Vodev, Sharp bounds on the number of scattering poles in even-dimensional spaces, Duke Math. J. 74 (1994), 1-17. Article |  MR 1271461 |  Zbl 0813.35075
[29] G. Vodev, Sharp bounds on the number of scattering poles in two dimensional case, Math. Nachr. 170 (1994), 287-297.  MR 1302380 |  Zbl 0829.35091
[30] M. Zworski, Distribution of poles for scattering on the real line,J. Funct. Anal. 73 (1987), 277–296.  MR 899652 |  Zbl 0662.34033
[31] M. Zworski, Sharp polynomial bounds on the number of scattering poles, Duke Math. J. 59 (1989), 311-323. Article |  MR 1016891 |  Zbl 0705.35099
[32] M. Zworski, Poisson formulae for resonaces, Séminaire E.D.P., Ecole Polytechnique, Exposé XIII, 1996-1997. Cedram |  MR 1482819 |  Zbl 02124115
[33] M. Zworski, Poisson formula for resonances in even dimensions. Asian J. Math. 2 (1998), 615-624.  MR 1724627 |  Zbl 0932.47004
Copyright Cellule MathDoc 2019 | Crédit | Plan du site